I have been having burning sensation on my whole body for over two three years, it gets worst at night. I am a non-smoker and excercise three times a week. I can feel it all the time from my neck to my feet. I also also have nunnbness in my hands and feet at night. Can anybody help?
I TOO HAVE HAD BURNING SENSATIONS ALL OVER MY BODY AND I HAVE HAD THIS FOR MANY YEARS--IT SEEMS TO GET WORSE WHEN THE WEATHER CHANGES FROM WARM TO COLD AND VISA VERSA--I HAVE TRIED NEURONTIN AND THIS SEEMS TO LESSEN THE HOT SENSATIONS BUT THEY NEVER REALLY GO AWAY BUT I CAN TOLERATE IT BETTER WITH THE MEDICATION.
I feel I can identify with your body pain. Mine started 2 years ago and is all over the body but most consistent in the legs. I have no numbness or weakness at all but sometimes the burning and pain are so bad, I wake up at night moaning!. So far I have had CT scans of the brain and the entire body, blood tests for various disases and for cacium or magnesium deficiency. No abnormalities found. The doctors don't know what else to do. In all of this no part of my body ever feels warmer than normal on the outside, just this deep burning sensation and pain on the inside. Lets' hope somebody finds some relief!
My allergist - immunologist has attempted to block the leukotrienes, the things that get to the skin that causes the burning sensation with Singulair 4 xs a day with Zyflo CR, I can't take the Zyflo CR, because these meds effect some peoples emotions incl. me apparently.... but taking the higher dose of Singulair has brought some relief....
I'm not a doc but I've been to many trying to get mystery burning of the skin and rashes figured out incl. a dbl ear infection and EVERY doc that the dbl. Singulair and Zyflo was a Brilliant idea....
I too have the same sensation and it has gotten worse over the years. I have not found anything to really work. Now, the sensation covers my whole body 24/7. Clothes, anything that rubs my skin, hot weather, stress all seems to make it worse.
My husband had the same symptoms. We thought it was an allergy. He felt like his body was on fire but it only happened in the middle of the night. For a while Benadryl seemed to help. Happened more and more often. Originally we couldn't see redness with the pain but more recently it looked like a severe sunburn too and was happening more and more often. He went to our family doctor. Our doc said it sounded to him like "Niacin Flush." My husband was taking a cholesterol med that is high in niacin, a multi vitamin, a B complex and a vitamin fortified cereal.. Too much niacin!!
He is now taking less niacin and no burning or redness in about a month!!.
I have had the burning sensation throughout my body for years I have had several blood tests as well as an MRI. No one has an answer. However, the doctor prescribed a low dose of Pamalor to mask the symptoms. Although the burning is still present I don't feel the burning. I am grateful everyday for this remedy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.